# SDR YENA2023061600666

- Difficulty date: June 16, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 64,117 hours, 22,767 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1260, KIN-JFK. 'BURNT RUBBER SMELL DURING DESCENT BELOW 13000 FEET. CLOUD WAS PRESENT. SMELL FROM ROW 16 AND FWD; STRINGER TOWARD FRONT.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
